Alert archive / Arizona / Red Flag Warnings in 2006
Red Flag Warning 13, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at May 27, 2006, 12:34 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at May 28, 2006, 8:00 AM MST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2006, 12:34 PM MST (19:34 UTC)
- In effect from
- May 28, 2006, 8:00 AM MST
- Expired
- May 28, 2006, 8:00 PM MST
- In force
- 12 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 7.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2901 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KFGZ 271934 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1234 PM MST SAT MAY 27 2006 AZZ109>116-139-140-280300- /O.UPG.KFGZ.FW.A.0009.060528T1500Z-060529T0300Z/ /O.NEW.KFGZ.FW.W.0013.060528T1500Z-060529T0300Z/ /O.CON.KFGZ.FW.W.0012.000000T0000Z-060528T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1234 PM MST SAT MAY 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 8 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. TODAY...STRONG WINDS WILL PERSIST INTO THE EVENING HOURS. SUSTAINED WINDS ARE CURRENTLY TOPPING 35 MPH AND WIND GUSTS ARE REACHING AS HIGH AS 45 MPH IN SOME LOCATIONS. RELATIVE HUMIDITIES WILL GRADUALLY RISE AFTER SUNDOWN TO TERMINATE RED FLAG CONDITIONS BY ABOUT 8 PM MST. THIS WARNING HAS ALREADY VERIFIED IN FIRE WEATHER ZONES 105...111...112...113...116...AND 140. TOMORROW...WINDY AND DRY CONDITIONS WILL REDEVELOP TOMORROW. HOWEVER...WINDS WILL NOT BE NEARLY AS STRONG AS TODAY. EXPECT SUSTAINED SPEEDS OF 15 TO 25 MPH WITH GUSTS 35 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ117-280300- /O.NEW.KFGZ.FW.W.0013.060528T1500Z-060529T0300Z/ /O.CON.KFGZ.FW.W.0012.000000T0000Z-060528T0300Z/ WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- 1234 PM MST SAT MAY 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 8 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MST SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. TODAY...STRONG WINDS WILL PERSIST INTO THE EVENING HOURS. SUSTAINED WINDS ARE CURRENTLY TOPPING 30 MPH AND WIND GUSTS ARE REACHING AS HIGH AS 40 MPH IN SOME LOCATIONS. RELATIVE HUMIDITIES WILL GRADUALLY RISE AFTER SUNDOWN TO TERMINATE RED FLAG CONDITIONS BY ABOUT 8 PM MST. TOMORROW...WINDY AND DRY CONDITIONS WILL REDEVELOP TOMORROW. HOWEVER...WINDS WILL NOT BE NEARLY AS STRONG AS TODAY. EXPECT SUSTAINED SPEEDS OF 15 TO 25 MPH WITH GUSTS 35 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ104>108-118-137-138-280300- /O.CON.KFGZ.FW.W.0012.000000T0000Z-060528T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- 1234 PM MST SAT MAY 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. STRONG WINDS WILL PERSIST INTO THE EVENING HOURS. SUSTAINED WINDS ARE CURRENTLY TOPPING 35 MPH AND WIND GUSTS ARE REACHING AS HIGH AS 45 MPH IN SOME LOCATIONS. RELATIVE HUMIDITIES WILL GRADUALLY RISE AFTER SUNDOWN TO TERMINATE RED FLAG CONDITIONS BY ABOUT 8 PM MST. THIS WARNING HAS ALREADY VERIFIED IN FIRE WEATHER ZONES 105...111...112...113...116...AND 140. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ HOWARD
5 follow-up statements
000 WWUS85 KFGZ 280245 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 745 PM MST SAT MAY 27 2006 AZZ109>117-139-140-281045- /O.EXP.KFGZ.FW.W.0012.000000T0000Z-060528T0300Z/ /O.CON.KFGZ.FW.W.0013.060528T1500Z-060529T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 745 PM MST SAT MAY 27 2006 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 8 PM MST SUNDAY... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 8 PM MST SUNDAY. TODAY...WINDS HAVE BEGUN TO DIMINISH IN STRENGTH AND RELATIVE HUMIDITIES ARE RISING THIS EVENING AND CURRENT CONDITIONS NO LONGER EXCEED WARNING THRESHOLDS. AS A RESULT...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. TOMORROW...WINDY AND DRY CONDITIONS WILL REDEVELOP TOMORROW. HOWEVER...WINDS WILL NOT BE NEARLY AS STRONG AS TODAY. EXPECT SUSTAINED SPEEDS OF 15 TO 25 MPH WITH GUSTS 35 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$ AZZ104>108-118-137-138-280345- /O.EXP.KFGZ.FW.W.0012.000000T0000Z-060528T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- 745 PM MST SAT MAY 27 2006 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. WINDS HAVE BEGUN TO DIMINISH IN STRENGTH AND RELATIVE HUMIDITIES ARE RISING THIS EVENING AND CURRENT CONDITIONS NO LONGER EXCEED WARNING THRESHOLDS. AS A RESULT...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$
000 WWUS85 KFGZ 280411 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 911 PM MST SAT MAY 27 2006 AZZ109>117-139-140-281215- /O.CON.KFGZ.FW.W.0013.060528T1500Z-060529T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 911 PM MST SAT MAY 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 8 PM MST SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 8 PM MST SUNDAY. WINDY AND DRY CONDITIONS WILL REDEVELOP DURING THE DAY ON SUNDAY. HOWEVER...WINDS ARE NOT EXPECTED TO BE AS STRONG AS SATURDAY. EXPECT SUSTAINED SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH. THE RED FLAG WARNING THAT WAS IN EFFECT FOR SATURDAY HAS BEEN ALLOWED TO EXPIRE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
000 WWUS85 KFGZ 281401 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 701 AM MST SUN MAY 28 2006 AZZ109>117-139-140-282215- /O.CON.KFGZ.FW.W.0013.060528T1500Z-060529T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 701 AM MST SUN MAY 28 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR HIGH WINDS AND LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 8 PM MST TODAY. WINDY AND DRY CONDITIONS WILL REDEVELOP THIS MORNING. HOWEVER... WINDS ARE NOT EXPECTED TO BE AS STRONG AS SATURDAY. EXPECT SUSTAINED SPEEDS OF 15 TO 25 MPH WITH GUSTS FROM 35 TO 40 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
000 WWUS85 KFGZ 282206 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 306 PM MST SUN MAY 28 2006 AZZ109>117-139-140-290300- /O.CON.KFGZ.FW.W.0013.000000T0000Z-060529T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 306 PM MST SUN MAY 28 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. VERY WINDY AND DRY CONDITIONS WILL CONTINUE UNTIL THE EARLY EVENING HOURS IN THE WARNING AREA. WINDS WILL QUICKLY SUBSIDE AFTER SUNSET. RELATIVE HUMIDITY VALUES ARE IN THE SINGLE DIGITS ACROSS MUCH OF THE WARNING AREA...A NARROW STRIP OF MOIST AIR NEAR THE NEW MEXICO BORDER IS STILL JUST ABOVE 15 PERCENT THIS AFTERNOON...BUT WILL QUICKLY MIX OUT TO LESS THAN 15 PERCENT FOR THE REMAINDER OF THE DAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. $$
000 WWUS85 KFGZ 290257 RFWFGZ RED FLAG WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 757 PM MST SUN MAY 28 2006 AZZ109>117-139-140-290400- /O.EXP.KFGZ.FW.W.0013.000000T0000Z-060529T0300Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 757 PM MST SUN MAY 28 2006 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... WINDS HAVE DIMINISHED AND RELATIVE HUMIDITIES ARE ON THE RISE... THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM MST THIS EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at May 27, 9:00 AM MST, 3 hours 34 minutes earlier.
Area forecast discussion, May 27, 9:00 AM MST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 900 AM MST SAT MAY 27 2006 .SYNOPSIS...MAINLY DRY AND WINDY CONDITIONS WILL CONTINUE ACROSS NORTHERN ARIZONA TODAY AND SUNDAY AS A STRONG LOW PRESSURE SYSTEM MOVES THROUGH THE GREAT BASIN. THIS SYSTEM WILL ALSO PRODUCE A SIGNIFICANT COOLING TREND THROUGH THE WEEKEND. CONDITIONS WILL SLOWLY IMPROVE NEXT WEEK...WITH TEMPERATURES REACHING ABOVE NORMAL READINGS BY NEXT WEDNESDAY OR THURSDAY. && .DISCUSSION...A SHARP LATE-SEASON COLD FRONT WILL MOVE TOWARD NORTHERN ARIZONA BY TONIGHT. VERY WINDY CONDITIONS AHEAD OF THE FRONT WILL PERSIST WELL INTO THE EVENING...PERHAPS EVEN LONGER THAN THE CURRENT ADVISORIES TIME FRAME. COLD FRONTAL PASSAGE DOES NOT OCCUR UNTIL EARLY SUNDAY MORNING...SO WINDY CONDITIONS WILL AGAIN EXIST EAST OF FLAGSTAFF SUNDAY. TEMPERATURES BEHIND THE FRONT SUNDAY AND MONDAY WILL DROP SOME 5-10 DEGREES BELOW NORMAL. DESPITE THE STRENGTH OF THIS SYSTEM...THE AIRMASS IS STILL QUITE DRY AND STABLE. THERE IS A VERY SLIGHT CHANCE OF SHOWERS NEAR THE UTAH BORDER TONIGHT CLOSER TO THE COLDER AIR ALOFT. SOME CLOUDINESS MAY ALSO DEVELOP ALONG THE FRONTOGENETICAL BAND OVER THE RIM TONIGHT AND EARLY SUNDAY...BUT SHOULD NOT DEVELOP ANY PRECIPITATION. COOL CYCLONIC FLOW WILL PERSIST INTO MID-WEEK...THEN STRONG RIDGING WILL DEVELOP WITH A CHANCE OF CONVECTION LATE IN THE PERIOD. CURRENT ZONES ADDRESS ALL OF THESE ISSUES JUST FINE...NO UPDATES NEEDED. WE WILL LOOK AT POSSIBLY EXTENDING THE ADVISORY IN THE AFTERNOON PACKAGE. PETERSON. && .AVIATION...FOR THE 12Z PACKAGE...EXPECT WIDESPREAD STRONG SOUTHWEST WINDS TO DEVELOP THIS AFTERNOON. SUSTAINED WINDS OF 20 TO 30 KTS WITH GUSTS AROUND 40 KTS MPH WILL BE LIKELY...WITH AREAS OF BLOWING DUST ALSO BECOMING A POSSIBILITY. IN ADDITION...THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS NEAR THE UTAH BORDER SATURDAY EVENING. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING UNTIL 8 PM MST TODAY AZ FWX ZONES 104>109-112>118-137-138-140. WIND ADVISORY UNTIL 8 PM MST TODAY ARIZONA PUBLIC ZONES 004>009-012>018-037-038-040. FIRE WEATHER WATCH 8 AM TO 8 PM MST SUNDAY FOR THE FOLLOWING FIRE WEATHER ZONES 109>116-139-140. &&
Hazardous weather outlook, May 27, 7:10 AM MST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 710 AM MST SAT MAY 27 2006 AZZ004>018-037>040-280700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 710 AM MST SAT MAY 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH THE GREAT BASIN TODAY BRINGING STRONG AND GUSTY SOUTHWEST WINDS ALONG WITH LOW RELATIVE HUMIDITIES TO NORTHERN ARIZONA. WINDS WILL BEGIN EARLIEST NORTH AND WEST OF FLAGSTAFF THIS MORNING...AND SPREAD SOUTH AND EASTWARD. LOOK FOR SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS AROUND 30 MPH JUST AFTER SUNRISE...INCREASING TO 15 TO 30 MPH WITH GUSTS NEAR 45 MPH LATER THIS MORNING. THE STRONG WINDS ARE EXPECTED TO CONTINUE UNTIL AROUND 800 PM MST BEFORE DECREASING THIS EVENING. AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE IN THE VALLEYS OF NORTHEASTERN ARIZONA. THERE IS A WIND ADVISORY AND RED FLAG WARNING IN EFFECT FROM 800 AM MST THIS MORNING THROUGH 800 PM MST THIS EVENING. FOR MORE DETAILS ON EACH OF THESE PRODUCTS SEE PHXNPWFGZ AND PHXRFWFGZ RESPECTIVELY OR LISTEN TO NOAA WEATHER RADIO OR LOCAL RADIO OR T.V. STATIONS . ON THE WEB...GO TO WWW.WRH.NOAA.GOV/FGZ AND CLICK ON TEXT PRODUCTS ON THE BLUE MENU BAR ON THE LEFT HAND SIDE...THEN ENTER THE LAST 6 LETTER PRODUCT IDENTIFIER...EXAMPLE. NPWFGZ. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MORE WIND AND DRY CONDITIONS CAN BE EXPECTED ON SUNDAY...FOR AREAS NORTH AND EAST OF THE MOGOLLON RIM...AS THE SLOW MOVING UPPER LEVEL WEATHER SYSTEM MOVES EAST THROUGH UTAH. EXPECT SOUTHWEST WINDS TO INCREASE SUNDAY MORNING INTO SUNDAY AFTERNOON WITH WINDS FROM 15 TO 25 MPH WITH GUSTS AROUND 40 MPH. FOR THIS REASON A FIRE WEATHER WATCH HAS BEEN ISSUED. FOR MORE DETAILS ON THIS WEATHER PRODUCT...WITH PRODUCT I.D.PHXRFWFGZ GO ON THE WEB...TO WWW.WRH.NOAA.GOV/FGZ AND CLICK ON TEXT PRODUCTS ON THE BLUE MENU BAR ON THE LEFT HAND SIDE...THEN ENTER THE LAST 6 LETTER PRODUCT IDENTIFIER...EXAMPLE. RFWFGZ. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 4:50 AM MST | Fire Weather Watch | FGZ | Apache, Coconino, Navajo | 8 hr |
Nearby
Red Flag Warnings in Arizona, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.